# SDR 2003UALA00159

- Difficulty date: February 9, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 47,989 hours, 7,836 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1087 AND RBL 26, INTERCOSTAL ATTACH ANGLE TO FRAME, IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED ANGLE.
